• 全国中文核心期刊
  • 中国科技核心期刊
  • 美国工程索引(EI)收录期刊

Wang Wenjun, Ye Min, Chen Xianwei. Quantiative Analysis of Chaotic Characters for the Yangtze River Flow Time Series[J]. Advances in Water Science, 1994, 5(2): 87-94.
Citation: Wang Wenjun, Ye Min, Chen Xianwei. Quantiative Analysis of Chaotic Characters for the Yangtze River Flow Time Series[J]. Advances in Water Science, 1994, 5(2): 87-94.

Quantiative Analysis of Chaotic Characters for the Yangtze River Flow Time Series

  • Received Date: 1993-02-23
  • Rev Recd Date: 1993-08-30
  • Publish Date: 1994-04-25
  • This paper quantifies the chaos characters of annual flow time series for the Yangtze River, deals with Lyapunov exponents and their practice meaning, calcu ates the long-term correlation exponent, i. e. tractional difference exponent, and discusses the possible relation between the exponent and the value of the correlation fractal dimension. Theses nonlinear information can reveal the regularity for the annual flow time series and advance the prediction level.
  • [1] Devany R.混沌动力学,卢侃等编译.上海翻译出版公司出版.1990. 48-52. 200-215,337-339
    [2] Hao Bai Lin. Symbolic Dynamics. world Scientific. Singapore, 1989: 343-403
    [3] Wolf A et al (1985). Determining Lyapunov exponents from a time series. Physics D, 16, 285-290
    [4] Mandelbrot, B B and Wallis J R. Robustness of the rescaled range R/S in the measurement of noncyclic long-run statistical dependence. Water Resources Research. 1969
    [5] Mcheod A I and Hipel K W. Preservation of the rescaled adjusted range. Water Resources Research. 1978, 14, 491-518
    [6] Tong H. Non-Linear Time Series. Clarendon Press, Oxford, 1990; 180-280
    [7] Wang Wenjun. Mensure derivativ, correlation measure and long-term correlation chaotic normal process, Proceedings of the 2nd International Conference on Nonlinear Mechanics, Beijing 1993,Chien Wei-Zong Ed., Peking University Press, 607-610
    [8] Casdagli M. (1989). Nonlinear prediction of chaotic time series, Physics D, 35, 225-256
  • 加载中
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Article Metrics

Article views(139) PDF downloads(340) Cited by()

Proportional views
Related

Quantiative Analysis of Chaotic Characters for the Yangtze River Flow Time Series

Abstract: This paper quantifies the chaos characters of annual flow time series for the Yangtze River, deals with Lyapunov exponents and their practice meaning, calcu ates the long-term correlation exponent, i. e. tractional difference exponent, and discusses the possible relation between the exponent and the value of the correlation fractal dimension. Theses nonlinear information can reveal the regularity for the annual flow time series and advance the prediction level.

Wang Wenjun, Ye Min, Chen Xianwei. Quantiative Analysis of Chaotic Characters for the Yangtze River Flow Time Series[J]. Advances in Water Science, 1994, 5(2): 87-94.
Citation: Wang Wenjun, Ye Min, Chen Xianwei. Quantiative Analysis of Chaotic Characters for the Yangtze River Flow Time Series[J]. Advances in Water Science, 1994, 5(2): 87-94.
Reference (8)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return